Skip navigation

Items where Author is "Wang, Qinglong"

Items where Author is "Wang, Qinglong"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 2.

Article

Wang, Qinglong, Liu, Zhijun, Zhang, Zingan and Cheke, Robert ORCID: 0000-0002-7437-1934 (2017) Incorporating prey refuge into a predator–prey system with imprecise parameter estimates. Computational & Applied Mathematics, 36 (2). pp. 1067-1084. ISSN 0101-8205 (Print), 1807-0302 (Online) (doi:https://doi.org/10.1007/s40314-015-0282-8)

Wang, Qinglong, Liu, Zhijun, Li, Zuxiong and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) Existence and global asymptotic stability of positive almost periodic solutions of a two-species competitive system. International Journal of Biomathematics, 7 (4):1450040. ISSN 1793-5245 (Print), 1793-7159 (Online) (doi:https://doi.org/10.1142/S1793524514500405)

This list was generated on Tue Aug 11 22:36:19 2020 UTC.